zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of nondensely defined evolution equations with nonlocal conditions. (English) Zbl 1170.34345
The author studies the existence of integral solutions for some evolution equations in Banach spaces with nonlocal conditions. The linear part is not necessarily densely defined and satisfies the Hille-Yosida condition, which means that it is the generator of an integrated semigroup. The nonlocal function is assumed to be lipschitzian. The author uses a fixed point argument to prove the main result of the paper. Some application are provided for illustration.

MSC:
34G20Nonlinear ODE in abstract spaces
47D06One-parameter semigroups and linear evolution equations
47N20Applications of operator theory to differential and integral equations
WorldCat.org
Full Text: DOI
References:
[1] Adimy, M.; Bouzahir, H.; Ezzinbi, K.: Local existence and stability for some partial functional differential equations with infinite delay. Nonlinear anal. 48, 323-348 (2002) · Zbl 0996.35080
[2] Aizicovici, S.; Mckibben, M.: Existence results for a class of abstract nonlocal Cauchy problems. Nonlinear anal. 39, 649-668 (2000) · Zbl 0954.34055
[3] Aizicovici, S.; Lee, H.: Nonlinear nonlocal Cauchy problems in Banach spaces. Appl. math. Lett. 18, 401-407 (2005) · Zbl 1084.34002
[4] Banas, J.; Goebel, K.: Measure of noncompactness in Banach spaces. Lecture notes in pure and appl. Math. 60 (1980) · Zbl 0441.47056
[5] Benchohra, M.; Ntouyas, S.: Nonlocal Cauchy problems for neutral functional differential and integrodifferential inclusions in Banach spaces. J. math. Anal. appl. 258, 573-590 (2001) · Zbl 0982.45008
[6] Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem. J. math. Anal. appl. 162, 494-505 (1991) · Zbl 0748.34040
[7] Byszewski, L.: Existence and uniqueness of solutions of semilinear evolution nonlocal Cauchy problem. Zesz. nauk. Pol rzes. Mat. fiz. 18, 109-112 (1993) · Zbl 0858.34045
[8] Byszewski, L.; Lakshmikantham, V.: Theorem about the existence and uniqueness of solutions of a nonlocal Cauchy problem in a Banach space. Appl. anal. 40, 11-19 (1990) · Zbl 0694.34001
[9] Byszewski, L.; Akca, H.: Existence of solutions of a semilinear functional-differential evolution nonlocal problem. Nonlinear anal. 34, 65-72 (1998) · Zbl 0934.34068
[10] Da Prato, G.; Sinestrari, E.: Differential operators with non-dense domain. Ann. scuola norm. Sup. Pisa sci. 14, 285-344 (1987) · Zbl 0652.34069
[11] Ezzinbi, K.; Liu, J. H.: Nondensely defined evolution equations with nonlocal conditions. Math. comp. Model. 36, 1027-1038 (2002) · Zbl 1035.34063
[12] Ezzinbi, K.; Fu, X.: Existence and regularity of solutions for some neutral partial differential equations with nonlocal conditions. Nonlinear anal. 57, 1029-1041 (2004) · Zbl 1059.34035
[13] Ezzinbi, K.; Fu, X.; Hilal, K.: Existence and regularity in the ${\alpha}$-norm for some neutral partial differential equations with nonlocal conditions. Nonlinear anal. 67, 1613-1622 (2007) · Zbl 1119.35105
[14] Fan, Z.; Dong, Q.; Li, G.: Semilinear differential equations with nonlocal conditions in Banach spaces. Internet J. Nonlinear sci. 2, No. 3, 131-139 (2006)
[15] Fu, X.; Ezzinbi, K.: Existence of solutions for neutral functional differential evolution equations with nonlocal conditions. Nonlinear anal. 54, 215-227 (2003) · Zbl 1034.34096
[16] Fu, X.: On solutions of neutral nonlocal evolution equations with nondense domain. J. math. Anal. appl. 299, 392-410 (2004) · Zbl 1064.34065
[17] Garcia-Falset, J.: Existence results and asymptotic behavior for nonlocal abstract Cauchy problems. J. math. Anal. appl. 338, 639-652 (2008) · Zbl 1140.34026
[18] Liang, J.; Van Casteren, J.; Xiao, T. J.: Nonlocal Cauchy problems for semilinear evolution equations. Nonlinear anal. 50A, 173-189 (2002) · Zbl 1009.34052
[19] Liang, J.; Liu, J.; Xiao, T. J.: Nonlocal Cauchy problems governed by compact operator families. Nonlinear anal. 57, 183-189 (2004) · Zbl 1083.34045
[20] Lin, Y.; Liu, J.: Semilinear integrodifferential equations with nonlocal Cauchy problems. Nonlinear anal. 26, 1023-1033 (1996) · Zbl 0916.45014
[21] Ntouyas, S.; Tsamotas, P.: Global existence for semilinear evolution equations with nonlocal conditions. J. math. Anal. appl. 210, 679-687 (1997) · Zbl 0884.34069
[22] Ntouyas, S.; Tsamotas, P.: Global existence for semilinear integrodifferential equations with delay and nonlocal conditions. Anal. appl. 64, 99-105 (1997) · Zbl 0874.35126
[23] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. (1983) · Zbl 0516.47023
[24] Xiao, T. J.; Liang, J.: Existence of classical solutions to nonautonomous nonlocal parabolic problems. Nonlinear anal. 63, 225-232 (2005)
[25] Xue, X.: Existence of solutions for semilinear nonlocal Cauchy problems in Banach spaces. Electron J. Differential equations 64, 1-7 (2005) · Zbl 1075.34051
[26] Xue, X.: Nonlinear differential equations with nonlocal conditions in Banach spaces. Nonlinear anal. 63, 575-586 (2005) · Zbl 1095.34040